Items where City Author is "Chuang, J."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Item Type | No Grouping
Number of items: 23.

Article

Chuang, J., Miyachi, H. & Tan, K. M. (2017). Parallelotope tilings and q-decomposition numbers. Advances in Mathematics, doi: 10.1016/j.aim.2017.09.024

Chuang, J. & Tan, K. M. (2016). Canonical bases for Fock spaces and tensor products. Advances in Mathematics, 302, pp. 159-189. doi: 10.1016/j.aim.2016.07.008

Chuang, J., King, A. & Leinster, T. (2016). On the magnitude of a finite dimensional algebra. Theory and Applications of Categories, 31(3), pp. 63-72.

Chuang, J., Lazarev, A. & Mannan, W. (2016). Cocommutative coalgebras: homotopy theory and Koszul duality. Homology, Homotopy and Applications, 18(2), pp. 303-336. doi: 10.4310/HHA.2016.v18.n2.a17

Chuang, J., Lazarev, A. & Mannan, W. (2015). Koszul-Morita duality. Journal of Noncommutative Geometry,

Chuang, J. & Lazarev, A. (2013). Combinatorics and Formal Geometry of the Maurer-Cartan Equation. LETTERS IN MATHEMATICAL PHYSICS, 103(1), pp. 79-112. doi: 10.1007/s11005-012-0586-1

Chuang, J. & Lazarev, A. (2011). L-infinity maps and twistings. Homology, Homotopy and Applications, 13(2), pp. 175-195.

Chuang, J. & Lazarev, A. (2010). Feynman diagrams and minimal models for operadic algebras. Journal of the London Mathematical Society, 81(2), pp. 317-337. doi: 10.1112/jlms/jdp073

Chuang, J. & Lazarev, A. (2009). Abstract Hodge decomposition and minimal models for cyclic algebras. Letters in Mathematical Physics, 89(1), pp. 33-49. doi: 10.1007/s11005-009-0314-7

Chuang, J. & Turner, W. (2008). Cubist algebras. Advances in Mathematics, 217(4),

Chuang, J. & Rouquier, R. (2008). Derived equivalences for symmetric groups and sl2- categorification. Annals of Mathematics, 167(1), pp. 245-298. doi: 10.4007/annals.2008.167.245

Chuang, J., Miyachi, H. & Tan, K. M. (2008). Kleshchev's decomposition numbers and branching coefficients in the Fock space. Transactions of the American Mathematical Society, 360(3), pp. 1179-1191. doi: 10.1090/S0002-9947-07-04202-X

Chuang, J. & Lazarev, A. (2007). Dual Feynman transform for modular operads. Communications in Number Theory and Physics, 1(4), pp. 605-649.

Chuang, J., Miyachi, H. & Tan, K. M. (2004). A v-analogue of Peel's theorem. Journal of Algebra, 280(1), pp. 219-231. doi: 10.1016/j.jalgebra.2004.04.017

Chuang, J. & Tan, K. M. (2003). Representations of wreath products of algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 135(3), pp. 395-411. doi: 10.1017/S0305004103006984

Chuang, J. & Tan, K. M. (2003). Filtrations in Rouquier blocks of symmetric groups and Schur algebras. Proceedings of the London Mathematical Society, 86(3), pp. 685-706. doi: 10.1112/S0024611502013953

Chuang, J., Miyachi, H. & Tan, K. M. (2002). Row and column removal in the q-deformed Fock space. Journal of Algebra, 254(1), pp. 84-91. doi: 10.1016/S0021-8693(02)00062-5

Chuang, J. & Kessar, R. (2002). Symmetric groups, wreath products, Morita equivalences, and Broue's abelian defect group conjecture. Bulletin of the London Mathematical Society, 34(2), pp. 174-184. doi: 10.1112/S0024609301008839

Chuang, J. & Meng Tan, K. (2002). Some canonical basis vectors in the basic Uq (SI n)module. Journal of Algebra, 248(2), pp. 765-779. doi: 10.1006/jabr.2001.9030

Chuang, J. (2001). Derived equivalence in SL2(p2). Transactions of the American Mathematical Society, 353(7), pp. 2897-2913.

Chuang, J. & Tan, K. M. (2001). On certain blocks of Schur algebras. Bulletin of the London Mathematical Society, 33(2), pp. 157-167.

Chuang, J. & King, A. Free resolutions of algebras. Journal of Algebra,

Book Section

Chuang, J. & Kessar, R. (2016). On Perverse Equivalences and Rationality. In: Proceedings of the 7th European Congress of Mathematics (7ECM). . Z├╝rich, Switzerland: European Mathematical Society Publishing House. ISBN 978-3-03719-176-7

This list was generated on Sat Nov 25 06:16:22 2017 UTC.